# SDR ABXA20250710145

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,277 hours, 29,512 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: 183T200129
- Condition: Damaged
- Location: Zone 500 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE 763CK WAS UNDERGOING C-CHECK IN OSC, DAMAGE WAS FOUND ON THE LH INBOARD ELEVATOR (P/N 183T2001-29; S/N 000518).  THE DAMAGE WAS ON THE OUTBOARD EDGE NEAR THE TRAILING EDGE.  SEE FIGURE 1.  REF /A/ DOES NOT PROVIDE LIMITS FOR DAMAGE IN THIS AREA SINCE IT IS CONSIDERED A CRITICAL AREA, AND NO SRM REPAIR IS PROVIDED.  FLIGHT VEHICLES CONSULTING, INC. WAS CONTACTED FOR AN FAA-DER APPROVED REPAIR.  THE PURPOSE OF THIS REA IS TO AUTHORIZE AND DOCUMENT ACCOMPLISHMENT OF REF /B/, WHICH IS AN FAA-DER APPROVED REPAIR.ANALYSIS: THE INBOARD ELEVATOR IS PRIMARY STRUCTURE, AND THE SKIN PANELS ARE PSE. THE SKIN PANELS ARE ALSO NOTE 3A FCS. THIS REPAIR IS CLASSIFIED AS MAJOR.   REPAIRED AREA ON L/H INBOARD ELEVATOR TRAILING EDGE APPROX. ELEVATOR STA 138 IAW B767-300 SRM 51-70-17 AND F.V.C.I ENGINEERING ORDER# 25089-1 REV. IR, REFERENCE COMPOSITE HOT BOND REPAIR FORM AND ENGINEERING ORDER FOR STEPS ACCOMPLISHED AND ORIGINAL SIGNATURES.
